Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Continuous coughing, chest clear, took Erthromycin. Lethargic, weak, weight loss. What is wrong ?

My mum has been coughing for the last 7 to 9 weeks, she has been to the doctors, chest is clear, swab test showed a virus, has been taking cough mixture and 2 weeks ago she has had a course of antibiotic 'Erthromycin'.
She gets lathegic and is getting weak. Also has lost weight. She sometimes has difficulty to breath and sometimes her heart beat is too fast. She uses ventoline as well but does not help much. Please help me find as what could be wrong with her.
Asked On : Tue, 8 Oct 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pulmonologist 's  Response
I feel what she is having is a list viral hyper reactive airway disease. Most commonly it is seen in allergic individuals and occurs due to inflammation post viral infection however it can also occur in normal individuals.
Get a spirometry done and it will show a small airway reversibitlity. Start seroflo 125 MCG inhaler 2 puffs twice daily instead of a ventoline
Answered: Tue, 8 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor